# SDR 9700103210

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310US
- Make and model: Airbus A320-211
- Aircraft serial: 121
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202002
- Condition: Failed
- Location: Rt Wing
- Part time: 20,560 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE RIGHT WING NR 2 FUEL PUMP FAILED.  THE NR 1 FUEL PUMP WAS PREVIOUSLY ON MEL.  TAKEOFF WAS ABORTED.  AFTER CLEARING RUNWAY, BOTH PUMPS OPERATED NORMALLY.  MAINTENANCE RELEASED AIRCRAFT PER MEL 28-21-01A.
